Communications de la Société mathématique de Kharkow. 2-éme série
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Communications de la Société mathématique de Kharkow:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Communications de la Société mathématique de Kharkow. 2-ée série, 1904, Volume 8, Pages 68–112 (Mi khmo160)  

Le probléme mathématique des vibrations universelles

A. Korn


Full text: PDF file (30110 kB)
Language:

Citation: A. Korn, “Le probléme mathématique des vibrations universelles”, Communications de la Société mathématique de Kharkow. 2-ée série, 8 (1904), 68–112

Citation in format AMSBIB
\Bibitem{Kor04}
\by A.~Korn
\paper Le probl\'eme math\'ematique des vibrations universelles
\jour Communications de la Soci\'et\'e math\'ematique de Kharkow. 2-\'ee s\'erie
\yr 1904
\vol 8
\pages 68--112
\mathnet{http://mi.mathnet.ru/khmo160}


Linking options:
  • http://mi.mathnet.ru/eng/khmo160
  • http://mi.mathnet.ru/eng/khmo/v8/p68

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Communications de la Société mathématique de Kharkow
    Number of views:
    This page:39
    Full text:31

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021